# SDR AALA201705279013

- Difficulty date: May 24, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 16,397 hours, 6,490 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXPERIENCED MODERATE WHOLE AIRCRAFT SHIMMY ABOVE 80 KTS DURING TAKE OFF AND LANDING. MAINTENANCE FOUND THE NR 1 AND 2 MAIN LANDING GEAR TIRES WERE BLOWN.  REPLACED THE WHEEL NR 1 ASSEMBLY IAW AMM 32-45-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK. AIRCRAFT WAS GROUNDED.
